L 44 Blue

Showing Topics 1 - 20 of 100+. RSS Feed

blue?

blue pill with 9 V on top and under that 44 other side is blank Very Blue lik roya blue ## Is this your tablet? Pill Image If this matches, it is Tranxene SD Half-Strength Extended Release 11.25mgs, Cloazepate. This is a Benzodiazepine, low strength tablet, same drug class as Xanax, Valium and the like. So very addictive. ...

Updated in Tranxene
44 485 Blue

We bought a package of OTC cold medicine, and somehow we lost the box. It was a multipack, daytime and nighttime. One set is oblong and blue with 44 485, the other is small round and red with 44 453. My husband is at work and wants to take one, but he is a roofer and cannot get drowsy. Can anyone tell me which is which? ## The blue on with the 44 485 on it contains 10mgs of Phenylephrine and 25mgs of Diphenyhydramine, so it is the nighttime one, because the Diphenyhydramine causes drowsiness. The red one, with the 44 453 only contains 10mgs of Phenyelphrine, a decongestant, so it is the daytime pill. Are there any other comments or questions? ...

Updated in Phenylephrine
blue 44 544 pill

only writing on the pill is 44 544 ## what is this? blue pill says 44 544 ## What is this pill - with 44544 imprint This is a blue pill oblong shape thanks ## Sudafed PE Nighttime Cold 44-544 is blue and oblong ## thank you ## To add some specifics, the ingredients in this tablet are 325mgs of Acetaminophen, 25mgs of Diphenhydramine and 5mgs of Phenylephrine, it used to reliever allergy or cold symptoms, but since the Diphenhydramine can cause drowsiness, it is considered a nighttime formulation. Older formulations of this may have contained Pseudoephedrine, rather than Phenylephrine, so before assuming, please check the information on the packaging. Are there any other questions or comments? More Acetaminophen details are available here, you can find more Diphenhydramine details here... ...

Updated in Sudafed
blue oval 44-485

blue oblong pill 44-485 ## Packaging says Diphenhydramine and Phenylephrine I believe it's an antihistamine (allergy med) ## Yes, it's a combination antihistamine and decongestant, an over the counter cold remedy. ## Mine that are similar are the Walmart Equate comparable to Benedryl-D. ...

Updated in Diphenhydramine
blue pill 44 348

round and light blue ## This is reportedly Max. Relief Senna Tablets 25mg which are hydroxyanthracene glycosides derived from Senna leaves. It is used as a laxative and manufactured by LNK International. [1] Do you have any other questions or information to add? Please post back if you do... Source: [1] (page 6) ...

Updated in Senna
Blue pill 44 373

Does anyone know the name of a blue pill with the incription of '44 373?' ## This is a generic or store brand of Tylenol PM, it contains 500mgs of Acetaminophen + 38mgs of Diphenhydramine. You can view a description of the drug by following the link below... If you have any more questions or comments to add, please post back so I can further assist you. ...

Updated in Tylenol
blue pill 44 473

Should I take both pills that come in the little foiled square? I weigh 112 and I'm 18 years old. ## Hi Nicole, Based on the description provided, I've identified your round blue pill as Acetaminophen 325 mg + Chlorpheniramine 2 mg + Dextromethorphan 10 mg + Phenylephrine 5 mg. Manufacturer: L.N.K. International, Inc. This over-the-counter medication is used to treat sinus congestion as well as pain, fever, and other cold-related symptoms. When two pill are in the same pack, it's usually an indication that you have to take both for one dose. However your best bet for proper dosing is to follow the instructions on the packaging that came with it. Otherwise if that doesn't do the trick, you may just require something stronger from your doctor. I hope this info helps! ...

Updated in Acetaminophen
Blue Pill 44 544

Its comtrex..cold medicine, nighttime ## Comtrex Nighttime Cold & Cough Medicine contains the following active ingredients: Acetaminophen Chlorpheniramine Dextromethorphan Phenylephrine This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). More information about each active ingredient can be viewed in the links below: Do you have any other questions or comments concerning this drug? Please post back if you do. ...

Updated in Acetaminophen
blue pill 44 548

Caplet ## Located a blue round pill with 44 above 458, could this be your pill? If so it's Guaifenesin 400 mg. The principal use of guaifenesin is in the treatment of coughing, but the drug has numerous other uses, including medical, veterinary, and personal. To learn more click on the link below... If this is not your pill, please post back so I can help you locate the correct one. ...

Updated in Guaifenesin
Blue pill 44357

blue pill with 44357 on one side ## it is real small and blue it has 44357 on it and a break line in the back ## smallbluepillwith44357noscoremark ## What is a blue pill that says 44357 on it. It is kind of small and oblong with rounded ends. ## This tablet contains 25mgs of Diphenhydramine, which is used treat allergies, and insomnia. The FDA lists its typical side effects as possibly including nausea, dizziness, headache, drowsiness, and dry mouth. It is available over the counter! Is there anything else I can help with? ...

Updated in Diphenhydramine
blue pill 44367*

Diphenhydramine HCI 25 mg-Night time sleep-aid ## Hello, Nicolle! How are you? While it is used as a sleep aid, because it causes drowsiness as a side effect, this is actually an antihistamine. This is the same active ingredient that's found in Benadryl and used to treat allergic reactions. Other side effects may also include dizziness and dry mouth. Is there anything else I can help with? ## Is this good for Flem in the lungs and throat. Thanks ...

Updated in Diphenhydramine
blue pill 44532

what is this medication? I found these in my medicine cabinet in a baggie with dosage instructions, also a note that it is for congestion/cough but nothing to identify what it is, whether it is prescription or over the counter. ## Hello, Linda! How are you? This is an over the counter product that's listed by the FDA as containing 400mgs of Guaifenesin, which is an expectorant. Its typical side effects may possibly include nausea, dizziness, headache and dry mouth. Is there anything else I can help with? ...

Updated in Guaifenesin
44367 blue pill

I've been taking it & didn't know I was pregnant. Could this harm my baby in any kind of way? ## Hello, Ash! How are you? Congratulations on the baby! This tablet is manufactured by Woonsocket and they list it as containing 25mgs of Diphenhydramine, which is used to treat allergies and insomnia. Typical side effects, as listed by the FDA, may possibly include dizziness, drowsiness and dry mouth. And the FDA places this medication in pregnancy category B, which means there is no known/proven risk in humans. However, it would be best to make sure your doctor is aware that you were taking it. Is there anything else I can help with? ...

Updated in Diphenhydramine
44 532 blue pill

What is the dosage for this pill 1 or 2 pills at a time? ## Hello, Max! How are you? This tablet is manufactured by Major Pharmaceuticals and they list it as containg 400mgs of Guaifenesin. The FDA classifies this as an expectorant that is available over the counter. It may cause side effects, such as nausea, kidney stones, diarrhea and vomiting. The directions provided by the FDA also list the dosing as being one tablet every 4 hours, as needed, not to exceed 2,400mg daily. Is there anything else I can help with? ...

Updated in Guaifenesin
44 543 blue pill

44 543 on one side and smooth on the other side ## I can tell you that this is an over the counter tablet, manufactured by LNK International and they do not manufacture any prescription medications. However, I cannot find an id for this listed anywhere. They make a lot of store brand and generic OTC medications, though. ## I called LNK and they told me that this pill is called PE MS Severe Allergy & Sinus Headache fc blue caplets. They said that they are available at Walmart, Walgreens, and CVS. ## Equate Maximum Strength Severe Allergy & Sinus Headache ...

Updated in Allergies, Cough & Cold
44-473 blue pill

blue ## The back of the foil says the following: Each Caplet Contains: - Acetaminophen 325mg - Dextromethorphan HBr 10mg - Phenylephrine HCL 5mg - Chlorpheniramine Maleate 2mg Mfd. by LNK International, Inc. Hauppage, NY 11788 An over-the-counter cold remedy. ## why do people abuse oxycotin ...

Updated in Acetaminophen
light blue 44235

light blue oblong pill 44235 imprinted ## Light blue oblong or oval pill with numbers 44235 on it is generic Tylenol PM ## What is exactlly in this pill. ## To be precise, it contains 500mgs of Acetaminophen and 25mgs of Diphenhydramine. ## it aint nothing but tylenol, i swear! ## I think im addicted i take two every night lol ## haha crack fiend ...

Updated in Tylenol
Blue Oblong 44 357

what is it?what is it?what is it?what is it?what is it? ## I can't find a listing for this exact pill, but I can tell you that pills with a 44 followed by 3 additional numbers are over the counter products, the manufacturer doesn't make any prescription products. Since it's a blue tablet, I have a suspicion that it's something like a generic or store brand of Tylenol PM, which contains Acetaminophen and Diphenhydramine, but I can't confirm it. Learn more Acetaminophen details here. Learn more Diphenhydramine details here. Can anyone else identify this pill? ...

Updated in Tylenol
blue oblong 44367

small blue oblong pill with 44-367 on one side. ## This tablet contains 25mgs of Diphenhydramine, which is a generic for Benadryl, it is used to treat allergies, and as a sleep aid. The FDA lists its typical side effects as possibly including dizziness, drowsiness, dry mouth, and weight changes. It is available over the counter. Is there anything else I can help with? ...

Updated in Diphenhydramine
44235 oblong blue

Just to reply to comment about all pills marked with a 44 are over the counter...not necessarily true. Avandaryl (Rosiglitazone and Glimepiride) is marked with GSK 44 ## Pills marked with a 44, followed by additional numbers are over the counter products. For instance, the one mentioned in the subject line, with a 44 235 on it contains 500mgs of Acetaminiphen and 25mgs of Diphenhydramine, this is a generic or store brand of Tylenol PM. Is there anything else I can help you with? ## Why oh why didnt I take the BLUE pill? (The Matrix) ...

Updated in Avandaryl





Can't Find What You're Looking For? Submit a New Topic Below

No registration needed.
Simply fill out the form below.

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 March 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA